Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

November 11, 2012Adair County, Cherokee County, Oklahoma; Benton County, Arkansas

NWS Tulsa, OK issued this special weather statement at Nov 11, 2012, 9:02 AM CST for Adair County, Cherokee County, Oklahoma; Benton County, Arkansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 11, 2012, 9:02 AM CST (15:02 UTC)
Expired
Nov 11, 2012, 10:00 AM CST
In force
58 min
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Adair County, OK, Cherokee County, OK

The radar

The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WWUS84 KTSA 111502
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 AM CST SUN NOV 11 2012

ARZ001-010-OKZ063-068>072-111600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MCINTOSH OK-MUSKOGEE
OK-SEQUOYAH OK-WASHINGTON AR-
902 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON AND NORTHWESTERN WASHINGTON

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND ADAIR

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 902 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF COLCORD TO 10 MILES SOUTHWEST OF 
GREENLEAF STATE PARK...MOVING EAST AT 25 MPH. 

A LARGE PORTION OF WESTERN BENTON...NORTHWESTERN WASHINGTON...
CHEROKEE...SOUTHEASTERN DELAWARE...NORTHEASTERN MCINTOSH...
NORTHEASTERN MUSKOGEE...NORTHWESTERN SEQUOYAH AND ADAIR COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 1000 AM CST.

THESE STORMS WILL BE CAPABLE OF LOCALLY PRODUCING WIND GUSTS TO 50 
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE 
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3552 9479 3549 9543 3644 9467 3651 9440
      3650 9407
TIME...MOT...LOC 1502Z 261DEG 22KT 3629 9471 3554 9528

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 11, 5:29 AM CST, 3 hours 33 minutes earlier.

Area forecast discussion, Nov 11, 5:29 AM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
529 AM CST SUN NOV 11 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STRONG COLD FRONT WILL MOVE THROUGH NE OKLAHOMA THIS MORNING AND
NW ARKANSAS BY EARLY AFTERNOON. BAND OF SHOWERS AND THUNDERSTORMS
ASSOCIATED WITH THE FRONT WILL BRING PERIOD OF MVFR CONDITIONS TO
ALL LOCATIONS...WITH AT LEAST BRIEF IFR POSSIBLE SHOULD ANY
STRONGER CELLS IMPACT A TAF SITE. ABRUPT SHIFT TO NW WINDS WILL
OCCUR WITH FROPA AS WELL. IMPROVING CONDITIONS FROM THE WEST THIS
AFTERNOON WITH VFR PREVAILING AFTER 22Z.

&&

.PREV DISCUSSION... /ISSUED 304 AM CST SUN NOV 11 2012/

DISCUSSION...
COLD FRONT CURRENTLY STRETCHES FROM ERN KS INTO THE NRN TX
PANHANDLE...WITH FRONTAL/PRE-FRONTAL CONVECTION EXTENDING ACROSS NRN
OK INTO SWRN OK. THE NAM CONTINUES TO HAVE A GOOD HANDLE ON THE
SPEED OF THE FRONT...WITH THE BOUNDARY NEAR TUL AROUND 15Z...AND TO
AN EXTREME NW AR-MLC LINE AROUND 18Z. AN ISOLATED STRONG/MARGINALLY
SEVERE WIND GUST ISN'T OUT OF THE QUESTION THIS MORNING...BUT BEST
CHANCES OF SEVERE WILL BE THIS AFTERNOON ACROSS SE OK/NW AR. OVERALL
INSTABILITY IS RATHER MARGINAL...BUT STRONG SHEAR (0-6KM AROUND
60KTS) SUGGESTS SOME DAMAGING WIND GUSTS. LOW-LEVEL SHEAR IS
IMPRESSIVE AS WELL...SO A BRIEF LEADING-EDGE TORNADO CERTAINLY CAN'T
BE RULED OUT. COLD FRONT WILL BE EXITING THE FORECAST AREA AROUND
21Z...WITH THE SEVERE THREAT QUICKLY DIMINISHING.

MUCH OF THE AREA WILL SEE MORNING HIGHS...WITH TEMPERATURES QUICKLY
FALLING BACK INTO THE 40S ACROSS MUCH OF NERN/ECNTRL OK LATER THIS
MORNING AND 50S BY LATE AFTERNOON ACROSS SE OK/NW AR.

EXPECT FREEZING TEMPS SUNDAY NIGHT FOR ALL BUT FAR SE OK...WITH
MONDAY TEMPS RUNNING SEVERAL DEGREES BELOW AVERAGE. ANOTHER COLD
NIGHT MONDAY NIGHT...AND WILL LIKELY NEED A FREEZE WARNING IN FAR SE
OK (MAINLY CHOCTAW COUNTY) WHERE A FREEZE HAS YET TO OCCUR THIS
SEASON.

ANOTHER WEAK SYSTEM WILL MOVE THROUGH THE PLAINS TUESDAY NIGHT...BUT
MOISTURE SHOULD BE LIMITED. EXPECT THE SEASONAL WEATHER TO PERSIST
THROUGH THE WEEK...WITH CHILLY MORNINGS AND PLEASANTLY COOL
AFTERNOONS. ANOTHER UPPER SYSTEM MAY IMPACT THE AREA OVER THE
WEEKEND...AND HAVE INCLUDED LOW POPS FOR SATURDAY AND SUNDAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, Nov 11, 4:55 AM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 AM CST SUN NOV 11 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
444 AM CST SUN NOV 11 2012

...SEVERE STORMS POSSIBLE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
NUMEROUS SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A STRONG COLD
FRONT WILL POSE A SEVERE WEATHER THREAT THIS MORNING ACROSS
NORTHEAST OKLAHOMA...AND ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS EARLY THIS AFTERNOON. DAMAGING STRAIGHT-LINE WINDS WILL BE
THE MAIN THREAT WITH THESE THUNDERSTORMS...ALONG WITH LOCALLY
HEAVY RAINFALL. IN ADDITION...STRONG LOW LEVEL WIND SHEAR ALONG
THE FRONT WILL LEAD TO A LIMITED TORNADO THREAT WITHIN
THUNDERSTORM LINE SEGMENTS EARLY THIS AFTERNOON. STORMS SHOULD BE
OUT OF THE AREA BY MID AFTERNOON.

STRONG AND GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF THE FRONT THIS
MORNING...WITH A ABRUPT SHIFT TO THE NORTH AND SHARPLY FALLING
TEMPERATURES WITH THE FRONTAL PASSAGE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT MONDAY WITH TRANQUIL
WEATHER FOR MUCH OF THE WEEK. THE NEXT SYSTEM IS EXPECTED TO
APPROACH THE AREA NEXT WEEKEND WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS BY SATURDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 11, 5:51 AM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 AM CST SUN NOV 11 2012

OKZ054-060-061-064-066-067-111230-
CREEK OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
551 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...NORTHWESTERN OKMULGEE...SOUTHEASTERN OSAGE...
     WESTERN ROGERS...TULSA AND NORTHWESTERN WAGONER

AT 551 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF KELLYVILLE TO 6 MILES SOUTHEAST
OF SLICK...MOVING NORTHEAST AT 70 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...GRAY...
CATOOSA...BEGGS...HECTORVILLE...SAND SPRINGS...LEONARD...BIXBY...
JENKS...OWASSO...GLENPOOL...SPERRY...COLLINSVILLE...BROKEN ARROW...
ONETA...SLICK...MOUNDS...KIEFER...KELLYVILLE...SAPULPA AND KEYSTONE
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3642 9584 3642 9582 3646 9580 3600 9564
      3561 9619 3564 9619 3564 9627 3606 9640
TIME...MOT...LOC 1151Z 229DEG 61KT 3606 9625 3575 9615
Special weather statement, Nov 11, 6:28 AM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
628 AM CST SUN NOV 11 2012

OKZ056>058-060>063-067-111315-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-TULSA
OK-WAGONER OK-
628 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...SOUTHEASTERN
     NOWATA...OTTAWA...ROGERS...EASTERN TULSA AND NORTHWESTERN
     WAGONER

AT 628 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF HOLLOW TO 5 MILES NORTH OF NEW ALLUWE
TO 9 MILES NORTHWEST OF VERDIGRIS TO 4 MILES EAST OF BROKEN
ARROW...MOVING NORTHEAST AT 60 MPH.

A LARGE PORTION OF CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...
SOUTHEASTERN NOWATA...OTTAWA...ROGERS...EASTERN TULSA AND
NORTHWESTERN WAGONER COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 715 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED WIND GUSTS TO 50
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3689 9461 3668 9463 3639 9488 3601 9579
      3629 9585 3698 9530 3701 9527 3700 9462
TIME...MOT...LOC 1228Z 231DEG 51KT 3697 9527 3670 9548
          3635 9575 3608 9570
Special weather statement, Nov 11, 6:37 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
637 AM CST SUN NOV 11 2012

OKZ060-061-064-066-067-111315-
CREEK OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
637 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...NORTHWESTERN OKMULGEE...SOUTHERN ROGERS...
     SOUTHEASTERN TULSA AND NORTHWESTERN WAGONER

AT 638 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 10 MILES SOUTHWEST OF BEGGS...MOVING
NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...LIBERTY...CLAREMORE...CATOOSA...VERDIGRIS...
BEGGS...HECTORVILLE...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...STONEBLUFF...ONETA AND MOUNDS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3637 9553 3587 9572 3563 9618 3618 9593
TIME...MOT...LOC 1238Z 230DEG 46KT 3616 9588 3564 9614
Special weather statement, Nov 11, 7:07 AM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 AM CST SUN NOV 11 2012

OKZ057-061>063-066>068-070-111400-
CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-OKMULGEE
OK-ROGERS OK-WAGONER OK-
707 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE AND NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...MAYES...
     NORTHEASTERN OKMULGEE...SOUTHERN ROGERS AND WAGONER

AT 707 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF TIAWAH TO 5 MILES NORTH OF BALD
HILL...MOVING NORTHEAST AT 45 MPH.

A LARGE PORTION OF NORTHWESTERN CHEROKEE...SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE...MAYES...NORTHWESTERN MUSKOGEE...NORTHEASTERN
OKMULGEE...SOUTHERN ROGERS AND WAGONER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 800 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3605 9507 3571 9590 3590 9579 3590 9576
      3594 9577 3634 9554 3667 9475 3666 9471
TIME...MOT...LOC 1307Z 242DEG 41KT 3630 9548 3583 9575
Special weather statement, Nov 11, 7:09 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 AM CST SUN NOV 11 2012

OKZ057-058-062-063-111415-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
709 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES AND
     OTTAWA

AT 709 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF BLUEJACKET TO 8 MILES SOUTHWEST
OF BIG CABIN...MOVING NORTHEAST AT 40 MPH.

A LARGE PORTION OF SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...
NORTHERN MAYES AND OTTAWA COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 815 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3672 9461 3642 9535 3694 9505
      3701 9490 3700 9462
TIME...MOT...LOC 1309Z 242DEG 35KT 3690 9500 3644 9527
Special weather statement, Nov 11, 9:02 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 AM CST SUN NOV 11 2012

ARZ001-010-OKZ063-068>072-111600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MCINTOSH OK-MUSKOGEE
OK-SEQUOYAH OK-WASHINGTON AR-
902 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON AND NORTHWESTERN WASHINGTON

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND ADAIR

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 902 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF COLCORD TO 10 MILES SOUTHWEST OF
GREENLEAF STATE PARK...MOVING EAST AT 25 MPH.

A LARGE PORTION OF WESTERN BENTON...NORTHWESTERN WASHINGTON...
CHEROKEE...SOUTHEASTERN DELAWARE...NORTHEASTERN MCINTOSH...
NORTHEASTERN MUSKOGEE...NORTHWESTERN SEQUOYAH AND ADAIR COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 1000 AM CST.

THESE STORMS WILL BE CAPABLE OF LOCALLY PRODUCING WIND GUSTS TO 50
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3552 9479 3549 9543 3644 9467 3651 9440
      3650 9407
TIME...MOT...LOC 1502Z 261DEG 22KT 3629 9471 3554 9528

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 4:26 AM CSTSpecial Weather StatementTSAOsage, Washington49 min
Nov 11, 5:24 AM CSTSpecial Weather StatementTSACraig, Nowata, Washington51 min
Nov 11, 5:51 AM CSTSpecial Weather StatementTSATulsa39 min
Nov 11, 6:28 AM CSTSpecial Weather StatementTSACraig, Mayes, Ottawa, Rogers47 min
Nov 11, 6:37 AM CSTSpecial Weather StatementTSATulsa38 min
Nov 11, 7:07 AM CSTSpecial Weather StatementTSAMayes, Wagoner53 min
Nov 11, 7:09 AM CSTSpecial Weather StatementTSAOttawa66 min
Nov 11, 10:03 AM CSTSpecial Weather StatementTSAAdair, Haskell, Sequoyah57 min
Nov 11, 10:26 AM CSTSpecial Weather StatementTSAHaskell, Latimer34 min
Nov 11, 11:03 AM CSTSpecial Weather StatementTSALeFlore57 min
Nov 11, 1:02 PM CSTSpecial Weather StatementTSALeFlore43 min
Nov 11, 2:28 PM CSTFreeze WatchTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more13 hr
Nov 11, 5:23 PM CSTFreeze WarningTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more17 hr
Nov 11, 10:57 AM CSTSpecial Weather StatementTSACarroll, Crawford, Madison, Washington63 min
Nov 11, 12:02 PM CSTSpecial Weather StatementTSACarroll, Franklin, Madison58 min

Nearby

Special Weather Statements in Oklahoma, 2012Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.